BIROn - Birkbeck Institutional Research Online

    Some new bounds on the condition numbers of optimally scaled matrices

    Fenner, Trevor and Loizou, G. (1974) Some new bounds on the condition numbers of optimally scaled matrices. Journal of the ACM 21 (3), pp. 514-524. ISSN 0004-5411.

    Full text not available from this repository.

    Abstract

    New lower bounds on the minimal condition numbers of a matrix with respect to both one-sided and two-sided scaling by diagonal matrices are obtained. These bounds improve certain results obtained by F. L. Bauer.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 23 Mar 2021 20:08
    Last Modified: 23 Mar 2021 20:08
    URI: https://eprints.bbk.ac.uk/id/eprint/43640

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    45Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item